# SDR I5HA058004

- Difficulty date: April 19, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N585P
- Make and model: Cvac 580
- Aircraft serial: 163
- Engine: Allsn 501D13
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Uplock
- Part number: 2405250106800
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW OBSERVED LANDING GEAR UNSAFE LIGHT AND FELT THE NOSE LANDING GEAR EXTEND DURING THE CLIMB OUT, AFTER THE HYDRAULIC BYPASS WAS SELECTED TO BYPASS.  CREW SHIFTED THE HYDRAULIC BYPASS HANDLE BACK TO THE PRESSURE POSITION AD THE LANDING GEAR CAME UP AND LOCKED AND REMAINED SO, FOR THE REST OF THE FLIGHT.  CREW MADE AND UNEVENTFUL LANDING.  NO OBVIOUS DAMAGE WAS DISCOVERED DURING MAINT INSP, ALTHOUGH A NR OF ATTACHING PARTS OF THE NOSE LANDING UP-LATCH WERE REPLACED, IE; NUTS AND BOLTS.  THE UPLATCH WAS RE RIGGED IAW MM.  GEAR SWING WAS PERFORMED AND THE AIRCRAFT RETURNED TO SERVICE.  (K)
